# SDR SWAA2024052186687

- Difficulty date: May 16, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST IAW SWA AMM 33-51-00-720-801 FOUND AISLE LIGHTS IN AFT CABIN INOP<[01] REMOVED AND REPLACED 2 EA AFT CABIN EMERGENCY BATTERY PACKS (OVER L2 AND R2) AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-06-960-805.;[02] REMOVED AND REPLACED 2 EA AFT CABIN EMERGENCY BATTERY PACKS (OVER L2 AND R2) AND OPS CHECK GOOD IAW SWA B737-800 AMM 33-51-06-960-805. COMPLETED CARD OPS CHECKS GOOD.
